# SDR P5CA2018013000029

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 67,088 hours, 11,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY FRAME AT BS 2669.52 CRACKED.  THE FRAME WAS REPAIRED IAW SRM 51-70-11, FIG 1.
